Mathematische Zeitschrift

, Volume 254, Issue 3, pp 641–653

A strict Positivstellensatz for enveloping algebras

Article
  • 42 Downloads

Abstract

Let G be a connected and simply connected real Lie group with Lie algebra Open image in new window. Semialgebraic subsets of the unitary dual of G are defined and a strict Positivstellensatz for positive elements of the universal enveloping algebra Open image in new window of Open image in new window is proved.

Keywords

Positivstellensatz enveloping algebras 

Mathematics Subject Classification

Primary: 11 E25 14 P10 17 B 35 Secondary: 47 L60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Fakultät für Mathematik und InformatikUniversität LeipzigLeipzigGermany

Personalised recommendations